# SDR QXEA200400779

- Difficulty date: November 16, 2004
- Submitted: November 18, 2004
- Operation: Air carrier
- Aircraft: N357PH
- Make and model: Dhav DHC8202
- Aircraft serial: 504
- Aircraft time: 15,686 hours, 22,538 cycles
- System (JASC): 2430 · DC Generating System
- Part: Generator
- Part number: 23088008
- Part serial: 255
- Condition: Inoperative
- Location: Nr 1 Dc Sys
- Part time: 1,983 hours, 2,920 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX - ON FLT NR 2126, NR 1 DC GENERATOR CAUTION LIGHT ILLUMINATED DURING APPROACH.  RESET PER CHECKLIST.  NR 1 DC GENERATOR CAUTION LIGHT RE-ILLUMINATED DURING LANDING.  RESET AGAIN PER CHECKLIST.  REMOVED AND REPLACED NR 1 DC STARTER GENERATOR.  FUNCTIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
